Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    9
  • comments
    6
  • views
    5642

Day 50-40Mg. Breakout Worsens.

leopard1

591 views

ok sooo i had to post again today because this breakout is only getting worse. yes i did pop a couple so thats why they are red but they were massive whiteheads and throbbing. these pictures are soo yucky. but this captures the worse breakout i've had on accutane and im on day 50 i guess this is normal because everyone is different but this is really the worst my skin has been in the past couple months. my first month and a half were great and now explosion...

these spots just hurt so bad and are so big that i can feel them on my face at all times its hard to think about anything else. i can't cover these up with makeup because it cakes on even w/ a ton of lotion and b/c my face flushed and gets hot easily now the makeup looks like a different color which is annoying idk. ughh clear skin where are youu....



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×